MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Model Number 01.26.3244HCT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection performed by r&d manager: the components have been visually analyzed on (b)(6)2024.The liner shows signs of wear but no breakage or significant mechanical damages, thus appearing to still preserve its functionality.Some wear of the pe component is visible at the naked eye.Since we do not have radiographs available for further analysis, we cannot determine whether the wear induced osteolysis and whether it may be related to implant malpositioning.The head shows signs of damages on the external surface; therefore, we reserve in-depth analysis in order to determine a possible correlation to the event.Batch review performed on 27 november 2024 lot 100627: (b)(4) items manufactured and released on 20-apr-2010.Expiration date: 2015-02-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery performed at about 14 years 5 months after the primary for unknown reason.The surgeon revised the liner and head.Some wear of the pe component is visible.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20911253
Report Number3005180920-2024-00995
Device Sequence Number12709719
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model Number01.26.3244HCT
Device Lot Number100627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown